# SDR R61A201207140369

- Difficulty date: July 14, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 14,296 hours, 11,281 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE INBOARD FF1 FLOORBEAM AT FRAME 17 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE INBOARD FF1 FLOORBEAM AT FRAME 17 IAW EMB 175 SRM 51-40-02, 51-41-00, 51-41-02, 51-43-01, 51-43-02, AND 51-23-06.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
